# SDR O2G2005F00013

- Difficulty date: October 25, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N610GR
- Make and model: Cessna 750
- Aircraft serial: 7500163
- Engine: Allsn AE3007C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 99146153
- Condition: Failed
- Location: T/E Flap
- Part time: 1,150 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF SDL, WHILE RETRACTING FLAPS THEY FAILED AT 13 PERCENT AND WOULD NOT RESET.  REPLACED FLAP PDU AND SOFT START RELAY.  (K)
